# SDR 2023F00064

- Difficulty date: February 22, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: CFAKB
- Make and model: Dhav DHC6300
- Aircraft serial: 533
- Aircraft time: 42,002 hours, 86,094 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Structure
- Condition: Corroded
- Location: Zone 200
- Part time: 42,002 hours, 86,094 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE FUSELAGE SKIN (.050 THICK) CORRODED (.023 DEEP) BEYOND SRM LIMITS (.006) AT FS131-FS132 AT TOP OF WINDOW CUTOUT.
